T. Yang, L. B. Yang, The global stability of fuzzy cellular neural networks. IEEE Trans. Circ. Syst. I, 43(1996), 880-883.
 T. Yang, L. B. Yang., C. W. Wu, L. O. Chua, Fuzzy cellular neural networks: theory. Proc IEEE Int Workshop Cellular Neural Networks Appl. (1996), 181186.
 K. Gopalsamy, Leakage delays in BAM. J Math Anal Appl, 325(2007), 1117-1132
 L. Peng, W. Wang, Anti-periodic solutions for shunting inhibitory cellular neural networks with time-varying delays in leakage terms, Neurocomputing, bf 111(2013),27-33.
 T. Huang, Exponential stability of fuzzy cellular neural networks with distributed delay. Phys. Lett. A, 351(2006), 48-52.
 Y. Q. Liu, W. S. Tang, Exponential stability of fuzzy cellular neural networks with costant and time-varying delays.Phys. Lett. A, 323(2004), 224-233.
 Y. Q. Liu, W. S. Tang, Existence and exponential stability of periodic solution for BAM neural networks with periodic coefficients and delays. Neurocomputing, bf 69 (2006), 2152-2160.
 K. Yuan, J. Cao, J. Deng, Exponential stability and periodic solutions of fuzzy cellular neural networks with time-varying delays. Neurocomputing, bf 69(2006), 1619-1627.
 Q. Zhang, R. Xiang, Global asymptotic stability of fuzzy cellular neural networks with time-varying delays. Phys. Lett. A, 372 (2008), 3971-3978.
 Q. Zhang, W. Luo, Global exponential stability of fuzzy BAM neural networks with time-varying delays. Chaos, Sol. Fract., 42(2009), 2239-2245.
 Q. Zhang, L. Yang, D. Liao, Existence and exponential stability of periodic solution for fuzzy BAM neural networks with periodic coefficient, Ukrainian Mathematical Journal, 63, No 12 (2012), 1900-1915.
 C. Ou, Anti-periodic solution for high-order Hopfield neural networks, Comput. Math. Appl., 56 (2008), 1838-1844.
 Y. K. Li, L. Yang, Anti-periodic solutions for Cohen-Grossberg neural networks with bounded and unbounded delays, Commun. Nonlinear Sci. Numer. Simul., 14 (2009), 3134-3140.
 Q. Zhou, Anti-periodic solutions for cellular neural networks with oscillating coefficients in leakage terms, Int. J. Mach. Learn. & Cyber., 2016, DOI 10.1007/s13042-016-0531-1
 G. Q. Peng, L.H. Huang, Anti-periodic solutions for shunting inhibitory cellular neural networks with continuously distributed delays, Nonlinear Anal. RWA, 10 (2009), 2434-2440.
 J.Y. Shao, An anti-periodic solution for a class of recurrent neural networks, J. Comput. Appl. Math., 228 (2009), 231-237.
 P. L. Shi, L.Z. Dong, Existence and exponential stability of anti-periodic solutions of Hopfield neural networks with impulses, Appl. Math. Comput., 216 (2010), 623-630.
 L. Pan, J. Cao, Anti-periodic solution for delayed cellular neural networks with impulsive effects, Nonlinear Analysis: Real World Applications, 12 (2011), 30143027.
 W. Wang, Anti-periodic solution for impulsive high-order Hopfield neural networks with time-varying delays in the leakage terms. Advances in Difference Equations,bf 2013 2013:273.
 Q. Zhang, L. Yang, J. Liu, Existence and stability of anti-periodic solutions for impulsive fuzzy Cohen-Grossberge neural networks on time Scales, Math. Slovaca, 64 (2014), 119-138.
 Y. Li, J. Shu, Anti-periodic solutions to impulsive shunting inhibitory cellular neural networks with distributed delays on time scales, Commun Nonlinear Sci Numer Simulat.,16 (2011), 3326-3336.
 Z. Long, New results on anti-periodic solutions for SICNNs with oscillating coef?cients in leakage terms. Neurocomputing, 171(1) (2016), 503C509.
 H. Bao, On anti-periodic solutions for fuzzy BAM neural networks with constant delays on time scales, Dynamic Systems and Applications, 27, No. 3 (2018), 545-564.
 A. Jiang, Exponential Convergence for HCNNs with Oscillating Coefficients in Leakage Terms. Neural Process Lett., 43 (2016), 285-294.
 L. Berezansky, E. Braverman, On exponential stability of a linear delay differential equation with an oscillating coefficient. Appl Math Lett, bf 22(2009), 1833-1837.